# SDR HNAA0200089

- Difficulty date: December 8, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N995HA
- Make and model: Dhav DHC8201
- Aircraft serial: 460
- Aircraft time: 15,319 hours, 17,908 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 82820026001
- Condition: Leaking
- Location: Fuel System
- Part time: 15,319 hours, 17,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING AT SINGLE POINT REFUEL VALVE DRAIN.  REPLACED FUEL TUBE.
